MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-2002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The green part that goes into the patient's cervix was getting clogged with clots [device occlusion].The jada worked without issue, but the bleeding continued [device ineffective].No additional aes reported [no adverse event].Case narrative: this spontaneous report originating from united states was received from the office manager referring to a 37-year-old female patient.The patient's obstetric history included multigravida (gravida 3) and multiparous (para 2).The patient's medical history included delivery and pregnancy (singleton).The patient's past drug reactions/allergies and concomitant medications were not reported.This report concerns 1 patient(s) and 1 device(s).On (b)(6) 2025, the patient was placed with vacuum-induced hemorrhage control system (jada system) via transvaginal route (lot #, serial # and expiration date were not reported) for postpartum hemorrhage.The green part that went into the patient's cervix was getting clogged with clots (device occlusion) and had to use second vacuum-induced hemorrhage control system (jada system) because of the clots and the clogging (device ineffective).The patient was hospitalized approximately in (b)(6) 2025.The second vacuum-induced hemorrhage control system (jada system) stopped the bleeding.No additional interventions were needed after vacuum-induced hemorrhage control system (jada system) to control the abnormal postpartum uterine bleeding or hemorrhage.The device was discarded.No additional adverse events (aes) reported (no adverse event).No product quality complaints (pqcs) reported.The reporter considered the device occlusion and device ineffective was serious due to life threatening.Upon internal review, the events device occlusion and device ineffective was determined to be serious due to required intervention (devices).Medical device reporting criteria: serious injury.This is one of several reports received from the same reporter.
 
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter.Hence, we cannot definitively determine the model with the information provided.Model 2 was selected as there is a much higher probability that this model was used as organon is currently only manufacturing/marketing this model.
 
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter.Hence, we cannot definitively determine the model with the information provided.Model 2 was selected as there is a much higher probability that this model was used as organon is currently only manufacturing/marketing this model.The device is assembled per specifications where in-process and final inspections are conducted by trained personnel.No outcome from the investigation could be determined since no complaint sample or lot identification has been provided.If the complaint sample or lot number become available, this complaint will be re-opened and additional investigation may be performed.This is default text configured for block h10.
 
Event or Problem Description
Follow up report received on 04-dec-2025.This is a final report.Manufacturing statement: no complaint sample or device lot number are available for evaluation, therefore an unknown investigation was performed.The device is assembled per specifications where in-process and final inspections are conducted by trained personnel.No outcome from the investigation could be determined since no complaint sample or lot identification has been provided.If the complaint sample or lot number become available, this complaint will be re-opened and additional investigation may be performed.This is one of several reports received from the same reporter.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key23199573
Report Number3002806821-2025-00078
Device Sequence Number9433883
Product Code OQY
UDI-Device Identifier00840164521139
UDI-Public00840164521139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJADA-2002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient Age37 YR
Patient SexFemale